MAUDE Adverse Event Report: NEXUS MEDICAL, LLC NEXUS TKO®; SET, ADMINISTRATION, INTRAVASCULAR

NEXUS MEDICAL, LLC NEXUS TKO®; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N3561
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/12/2018
Type of Reportable Event Malfunction
Event or Problem Description
Manifold leaked and soaked the bed after replacing.Previous manifold did not leak and when replaced this next manifold did not leak.

Brand Name
NEXUS TKO®
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
NEXUS MEDICAL, LLC
11315 strang line road
lenexa KS 66215
MDR Report Key7243797
Report Number7243797
Device Sequence Number13699052
Product Code FPA
UDI-Device Identifier10815879020731
UDI-Public(01)10815879020731
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/25/2018
Report Date (Section F) 01/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberN3561
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/25/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/25/2018